{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,10,30]],"date-time":"2025-10-30T10:45:51Z","timestamp":1761821151999},"reference-count":20,"publisher":"Springer Science and Business Media LLC","issue":"5","license":[{"start":{"date-parts":[[2002,8,27]],"date-time":"2002-08-27T00:00:00Z","timestamp":1030406400000},"content-version":"tdm","delay-in-days":0,"URL":"http:\/\/www.springer.com\/tdm"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Eye"],"published-print":{"date-parts":[[2002,9]]},"DOI":"10.1038\/sj.eye.6700168","type":"journal-article","created":{"date-parts":[[2002,9,3]],"date-time":"2002-09-03T19:11:13Z","timestamp":1031080273000},"page":"567-571","source":"Crossref","is-referenced-by-count":42,"title":["Vigabatrin associated visual field loss: a clinical audit to study prevalence, drug history and effects of drug withdrawal"],"prefix":"10.1038","volume":"16","author":[{"given":"W D","family":"Newman","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"K","family":"Tocher","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"J F","family":"Acheson","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"297","published-online":{"date-parts":[[2002,8,27]]},"reference":[{"key":"BF6700168_CR1","doi-asserted-by":"publisher","first-page":"180","DOI":"10.1136\/bmj.314.7075.180","volume":"314","author":"T Eke","year":"1997","unstructured":"Eke T, Talbot JF, Lawden MC . Severe persistent visual field constriction associated with vigabatrin. BMJ 1997; 314: 180\u2013181","journal-title":"BMJ"},{"key":"BF6700168_CR2","doi-asserted-by":"publisher","first-page":"1693","DOI":"10.1136\/bmj.314.7095.1693a","volume":"314","author":"EA Wilson","year":"1997","unstructured":"Wilson EA, Brodie MJ, Wong IC, Mawer GE, Sander JWAS, Blackwell N et al. Severe persistent visual field constriction associated with vigabatrin (multiple letters). BMJ 1997; 314: 1693\u20131695","journal-title":"BMJ"},{"key":"BF6700168_CR3","doi-asserted-by":"publisher","first-page":"232","DOI":"10.1136\/bmj.316.7126.232","volume":"316","author":"HFA Harding","year":"1998","unstructured":"Harding HFA, Mackenzie R, Klistorner A . Severe persistent visual field constriction associated with Vigabatrin. BMJ 1998; 316: 232\u2013233","journal-title":"BMJ"},{"key":"BF6700168_CR4","doi-asserted-by":"publisher","first-page":"1778","DOI":"10.1212\/WNL.51.6.1778-c","volume":"51","author":"RW Beck","year":"1998","unstructured":"Beck RW, Brignell MG, Roubertie A, Bellet H, Echenne B, Krauss GL et al. Vigabatrin-associated retinal cone system dysfunction. Neurology 1998; 51: 1778","journal-title":"Neurology"},{"key":"BF6700168_CR5","doi-asserted-by":"publisher","first-page":"1792","DOI":"10.1016\/S0161-6420(99)90345-7","volume":"106","author":"H Daneshvar","year":"1999","unstructured":"Daneshvar H, Racette L, Coupland SG, Kertes PJ, Guberman A, Zackon D . Symptomatic and asymptomatic visual loss in patients taking vigabatrin. Ophthalmology 1999; 106: 1792\u20131798","journal-title":"Ophthalmology"},{"key":"BF6700168_CR6","doi-asserted-by":"publisher","first-page":"716","DOI":"10.1136\/jnnp.67.6.716","volume":"67","author":"MC Lawden","year":"1999","unstructured":"Lawden MC, Eke T, Degg C, Harding GF, Wild JM . Visual field defects associated with vigabatrin therapy. J Neurol Neurosurg Psychiatry 1999; 67: 716\u2013722","journal-title":"J Neurol Neurosurg Psychiatry"},{"key":"BF6700168_CR7","doi-asserted-by":"publisher","first-page":"334","DOI":"10.1038\/eye.2000.83","volume":"14","author":"IM Russell-Eggitt","year":"2000","unstructured":"Russell-Eggitt IM, Mackey DA, Taylor DS, Timms C, Walker JW . Vigabatrin-associated visual field defects in children. Eye 2000; 14: 334\u2013339","journal-title":"Eye"},{"key":"BF6700168_CR8","doi-asserted-by":"publisher","first-page":"499","DOI":"10.1136\/bjo.84.5.499","volume":"84","author":"K Manuchehri","year":"2000","unstructured":"Manuchehri K, Goodman S, Siviter L, Nightingale S . A controlled study of vigatrin and visual abnormalities. Br J Ophthalmol 2000; 84: 499\u2013505","journal-title":"Br J Ophthalmol"},{"key":"BF6700168_CR9","first-page":"817","volume":"116","author":"K Ruether","year":"1998","unstructured":"Ruether K, Pung T, Kellner U, Schmitz B, Hartmann C, Seeliger M . Electrophysiologic evaluation of a patient with peripheral visual field contraction associated with vigabatrin. Arch Ophthalmol 1998; 116: 817\u2013819","journal-title":"Arch Ophthalmol"},{"key":"BF6700168_CR10","doi-asserted-by":"publisher","first-page":"922","DOI":"10.1212\/WNL.53.5.922","volume":"53","author":"R Kalviainen","year":"1999","unstructured":"Kalviainen R, Nousiainen I, Mantyjarvi M et al. Vigabatrin, a GABAergic antiepiletic drug, causes concentric visual field defects. Neurology 1999; 53: 922\u2013926","journal-title":"Neurology"},{"key":"BF6700168_CR11","doi-asserted-by":"publisher","first-page":"2082","DOI":"10.1212\/WNL.53.9.2082","volume":"53","author":"NR Miller","year":"1999","unstructured":"Miller NR, Johnson MA, Paul SR, Girkin CA, Perry JD, Endres M, Krauss GL . Visual dysfunction in patients receiving vigabatrin: clinical and electrophysiologic findings. Neurology 1999; 53: 2082\u20132087","journal-title":"Neurology"},{"key":"BF6700168_CR12","doi-asserted-by":"publisher","first-page":"1201","DOI":"10.1212\/WNL.52.6.1201","volume":"52","author":"CF Arndt","year":"1999","unstructured":"Arndt CF, Derambure P, Defoort-Dhellemmes S, Hache JC . Outer retinal dysfunction in patients treated with vigabatrin. Neurology 1999; 52: 1201\u20131205","journal-title":"Neurology"},{"key":"BF6700168_CR13","doi-asserted-by":"publisher","first-page":"788","DOI":"10.1136\/bjo.84.7.788","volume":"84","author":"P Hardus","year":"2000","unstructured":"Hardus P, Verduin WM, Postma G, Stilma JS, Berendschot TT, van Veelen CW . Long-term changes in the visual fields of patients with temporal lobe epilepsy using vigabtrin. Br J Ophthalmol 2000; 84: 788\u2013790","journal-title":"Br J Ophthalmol"},{"key":"BF6700168_CR14","doi-asserted-by":"publisher","first-page":"1493","DOI":"10.1016\/S0161-6420(01)00638-8","volume":"108","author":"SG Coupland","year":"2001","unstructured":"Coupland SG, Zackron DH, Leonard BC, Ross TM . Vigabatrin effect on inner retinal function. Ophthalmology 2001; 108: 1493\u20131496","journal-title":"Ophthalmology"},{"key":"BF6700168_CR15","doi-asserted-by":"publisher","first-page":"347","DOI":"10.1212\/WNL.55.3.347","volume":"55","author":"GF Harding","year":"2000","unstructured":"Harding GF, Wild JM, Robertson KA, Rietbrock S, Martinez C . Separating the retinal electrophysiologic effects of vigabatrin: treatment versus field loss. Neurology 2000; 55: 347\u2013352","journal-title":"Neurology"},{"key":"BF6700168_CR16","doi-asserted-by":"publisher","first-page":"287","DOI":"10.1053\/seiz.2000.0397","volume":"9","author":"K Krakow","year":"2000","unstructured":"Krakow K, Polizzi G, Riordan-Eva P, Holder G, MacLeod WN, Fish DR . Recovery of visual field constriction following discontinuation of vigabatrin. Seizure 2000; 9: 287\u2013290","journal-title":"Seizure"},{"key":"BF6700168_CR17","doi-asserted-by":"publisher","first-page":"486","DOI":"10.1016\/S0140-6736(99)02095-4","volume":"354","author":"M Versino","year":"1999","unstructured":"Versino M, Viggiotti P . Reversibility of vigabatrin-induced visual field defect. Lancet 1999; 354: 486","journal-title":"Lancet"},{"key":"BF6700168_CR18","doi-asserted-by":"publisher","first-page":"40","DOI":"10.1212\/WNL.55.1.40","volume":"55","author":"MA Johnson","year":"2000","unstructured":"Johnson MA, Krauss GL, Miller NR, Medura M, Paul SR . Visual function loss from vigabatrin: effect of stopping the drug. Neurology 2000; 55: 40\u201345","journal-title":"Neurology"},{"key":"BF6700168_CR19","unstructured":"Diabetic Retinopathy Survey report 6 \u2014 Design, Methods and Baseline Results. Investig Ophthalmol Vis Sci 1981; 21: 149\u2013209"},{"key":"BF6700168_CR20","doi-asserted-by":"publisher","first-page":"614","DOI":"10.1212\/WNL.50.3.614","volume":"50","author":"GL Krauss","year":"1998","unstructured":"Krauss GL, Johnson MA, Miller NR . Vigabatrin-associated retinal cone system dysfunction: electroretinogram and ophthalmologic findings. Neurology 1998; 50: 614\u2013618","journal-title":"Neurology"}],"container-title":["Eye"],"original-title":[],"language":"en","link":[{"URL":"http:\/\/www.nature.com\/articles\/6700168.pdf","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/www.nature.com\/articles\/6700168","content-type":"text\/html","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/www.nature.com\/articles\/6700168.pdf","content-type":"application\/pdf","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2023,5,18]],"date-time":"2023-05-18T12:10:10Z","timestamp":1684411810000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.nature.com\/articles\/6700168"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2002,8,27]]},"references-count":20,"journal-issue":{"issue":"5","published-print":{"date-parts":[[2002,9]]}},"alternative-id":["BF6700168"],"URL":"https:\/\/doi.org\/10.1038\/sj.eye.6700168","relation":{},"ISSN":["0950-222X","1476-5454"],"issn-type":[{"value":"0950-222X","type":"print"},{"value":"1476-5454","type":"electronic"}],"subject":[],"published":{"date-parts":[[2002,8,27]]}}}